| Model Number |
SL18P |
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
12/13/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
Event or Problem Description
During catheter exchange the catheter broke at the hub and had to be retrieved through the groin access.The catheter has been in place for approximately three months.During the retrieval procedure, the new catheter broke.All pieces were eventually removed from the patient.
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation.Attempts to obtain additional information and a sample for evaluation were unsuccessful.Without sufficient information, or an evaluation of the device involved, we are unable to determine the cause or factors that may have contributed to this event.